# SDR CA070212007

- Difficulty date: January 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B-99
- Aircraft time: 27,209 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1155240465
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TAIL CONE WAS REMOVED FOR OTHER SCHEDULED MAINTENANCE.  IT WAS NOTICED THAT THE ELEVATOR BELLCRANK TORQUE TUBE WAS CRACKED. THE CRACK STARTED AT THE HORN ATTACH TAPER PIN AND SPIRALED AROUND THE TORQUE TUBE APPROX 270 DEGREES. THE ASSEMBLY WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE (TC 20070212007)
